# SDR FDEA202107181804

- Difficulty date: July 18, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 67,965 hours, 24,038 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Seal
- Part number: ABA78001
- Condition: Torn
- Location: E/E Bay Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PASSING APROX. 15,000 FT WE HAD A LEVEL 2 ALERT  "CABIN INFLO LO" THIS ALERT ONLY REMAINED FOR A FEW  SECONDS, BUT WAS FOLLOWED BY LEVEL 1 ALERT  "CABIN  RATE". THERE WAS NEXT A LOUD SQUEALING  NOISE FOLLOWED BY A LOUD BOOM AND SUBSEQUENT  LOSS OF CABIN PRESSURE CONTROL. NEXT WE HAD A LEVEL  3  ALERT "CABIN ALTITUDE".  FOLLOWED QRH, DECLARED  EMERGENCY AND RETURNED TO KMEM. THE AIRCRAFT NEVER  CLIMBED ABOVE FL240 AND THE CABIN ALTITUDE MAXED AT  ABOUT 12,000 FT.   FOUND FWD AVIONICS DOOR SEAL TORN. REMOVED AND REPLACED FWD AVIONICS DOOR SEAL, PRESSURIZED AIRCRAFT UP TO 4.0 PSI, IAW MD-10 MM 21-31-00-5-1 AND 21-00-00-5. FOUND NO LEAKS AROUND DOOR SEAL.  NO OTHER FAULTS NOTED. A/C OK FOR SERVICE.
